Japan Journal of Industrial and Applied Mathematics

Guest editors' preface

Mitsuhiro T. Nakao and Shin'ichi Oishi

Full-text: Open access

Article information

Source
Japan J. Indust. Appl. Math., Volume 26, Number 2-3 (2009), 123-124.

Dates
First available in Project Euclid: 4 October 2011

Permanent link to this document
https://projecteuclid.org/euclid.jjiam/1317758985

Mathematical Reviews number (MathSciNet)
MR2589469

Citation

Nakao, Mitsuhiro T.; Oishi, Shin'ichi. Guest editors' preface. Japan J. Indust. Appl. Math. 26 (2009), no. 2-3, 123--124. https://projecteuclid.org/euclid.jjiam/1317758985


Export citation